Oscillation of a forced higher order equation

Tom 60 / 1994

Witold Kosmala Annales Polonici Mathematici 60 (1994), 137-144 DOI: 10.4064/ap-60-2-137-144

Streszczenie

We state and prove two oscillation results which deal with bounded solutions of a forced higher order differential equation. One proof involves the use of a nonlinear functional.

Autorzy

  • Witold Kosmala

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek